| Model Number |
AA07 |
| Medical Device Problem Codes |
Difficult to Insert (1316); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/25/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: product analysis # (b)(4): report confirmed.Evaluation determined that bearings detached.The likely cause of failure could not be determined.It was also noted spacers corroded.This regulatory report is being submitted due to retrospective review through capa 672570.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during pre-op attachments, no longer stay in the tool.It was reported that there was no patient involvement.Additional information was received stating that detached bearings were found during evaluation.